# SDR NACA20020044

- Difficulty date: September 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 28,040 hours
- Engine: Pwa R2800CB3
- Engine time: 759 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356994
- Part serial: A682WOJK
- Condition: Cracked
- Location: #3 Engine
- Part time: 759 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DISCREPANCIES: #3 ENGINE BACKFIRE, LOW BMEP @ 0010Z.CORRECTIVE ACTION: REPLACED #3 ENGINE, #5 CYLINDER.
